# SDR ASOA201705031531

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE PANEL STIFFENER FOUND CRACKED. REMOVED AND REPLACED STIFFENER P/N 601R317745-7 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND DRAWING 601R317745.
